# SDR TRAX200700722

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 12,610 hours, 10,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484 ATTACH FITTING CRACKED AND BL 27.00 (MARKED).    [07-23-07]   REMOVED DAMAGED CLIP FROM LT FS 484 BL 27.00. DUPLICATED CLIP USING SERVICEABLE ANGLE IAW CRJ SRM 51-24-16. OK TO ALODINE, PRIME, AND PAINT. OK TO INSTALL. ALODINED, PRIMED, AND PAINTED IAW 51-25-16. INSTALLED IAW CRJ SRM 51-42-20.
